# SDR ASOA2013040903322

- Difficulty date: March 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 20,634 hours, 19,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE PRESSURE FLOOR SUPPORT FS 484 CRACKED.   REPLACED FLOOR SUPPORT IAW REO 601R-53-41-039.
